年份: ~

按条件检索“1”条记录

已选条件:
导出
  • 排序
  • 显示
1. The solution for boundary and periodic points by construct polynomial approximation curve of generalized Mandelbrot set with positive integer order SCOPUS 期刊论文 认领

作者:Liu S.;Gao G.;Wang Z.

作者机构:[Liu, S] College of Computer Science, Inner Mongolia University, 010021 No. 235, Western University Street, Huhhot, 010021, China;[ Gao, G] College of 更多

第一作者:Liu S.

通讯作者:Liu, S

通讯作者地址:Liu, S.; College of Computer Science, Inner Mongolia University, 010021 No. 235, Western University Street, Huhhot, 010021, China; 电子邮件: cs_liushuai@imu.edu.cn

来源:Information (Japan),2013,Vol.16,Issue.6 A

摘要:For its simple expression and complex structure, Mandelbrot set is an important part of fractal and chaos. In this essay, we construct a class of poly 更多

更新时间:Mar 28, 2019
TOP